应用概率统计
          Home |   About Journal | Editorial | Instruction | Subscription | Contact Us | Chinese
CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST  2013, Vol. 29 Issue (1): 87-96    DOI:
article Current Issue| Next Issue| Archive| Adv Search |
Inferences on the Difference and Ratio of the Means of Two Independent Two-Parameter Exponential Distribution
Shi Jianhong,Lin Hongmei
School of Mathematics and Computer Science, Shanxi Normal University

  Copyright © 2006 Editorial By��CHINESE JOURNAL OF APPLIED PROBABILITY AND STATISTICS��
Support by Beijing Magtech Co.ltd  support@magtech.com.cn